# SDR AALA982253

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HEAVY CORROSION  ON BOTTOM OF FLOOR PAN (CABIN) 6 INCHES FORWARD OF BS 1183 LBL 26, EXTENDING 6 INCHES FORWARD AND 6 INCHES OUTBOARD, GOING OVER TOP OF FITTING AT LBL 27.  FABRICATED AND INSTALLED REPAIR DOUBLER ON LEFT AFT LAV FLOOR PAN IAW SRM 51-40-2 FIG 1.  (M)
